Hello! This is the first time I've posted in this forum; historically, I have posted in the Pain Management Forum. Anyway, I was prescribed Lyrica and have been taking it for about 3 weeks. Before I started taking the medication, I researched all of the (horrible) side effects but have not really experienced any yet at 75 mg. twice a day. If anyone has taken Lyrica and experienced side effects, did they usually begin shortly after you started to take the medication or did they take awhile to kick in? Also, I think I may need an additional dose in the afternoon because I have been getting break-through pain around that time; did anyone begin to experience side effects after increasing dosage who did not initially experience any? Lyrica has actually been working for me so far, which is miraculous after years of finding no relief, but I do not want to become overly excited quite yet. Thanks for your input!
Were you going to experience any serious side-effects you would have noticed them shortly after beginning the medication. Since you've been on it for 3 wks. without event you are past the critical stage.
Yes, if your dosage is increased by your physician you may notice more side-effects (as with an increase in any medication). It depends largely on your body chemistry and how the drug interacts...everyone is different.
I took Lyrica for approx. a year and discontinued it due to the cognitive side-effects. I just did not like feeling more confused than I already was, lol. While it did work for the pain, it wasn't for me. I tried Neurontin, but even the smallest dose makes me physically ill.
I hope you continue to do well and just stay in touch with your doctor about any concerns you have while taking Lyrica. He can adjust the dose as necessary. Glad you are finding some relief.
I do know lyrica can work great for many..i exerienced too many side effects from it but many do not.I take neurontin which is similare but no drowsy dise effect//cept the first week or so//and lyrica made me a bit loopy....if they get ur dose right lyrica can help more with pain than narcotics anydat of the week..specially fibro pain..good luckv
I am in the process of taking Lyirca. When I started taking Lyrica at 75 mg. 2 times then 3 times a day I had no side effects. When I started 150mg I started feeling dizzy and well I will say stoned. I am hoping that these side effects will go away in time as my Dr. hopes. I'm a teacher and I have the summer off I am hoping that I can get over it by the time school starts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.